# SDR 2000UALA00233

- Difficulty date: May 4, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 32,965 hours, 12,217 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AC11504K0232
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEN DUE TO LOSS OF HYDRAULIC FLUID IN THE LEFT HYDRAULIC SYSTEM.  *S/D*  PRESSURE HOSE FOR DOWNLOCK ACTUATOR WAS LEAKING.  REPLACED HOSE.
